MathSciNet Relay Station
MathSciNet bibliographic data
MR2817419 52C35 (05E18)
Barcelo, Hélène; Severs, Christopher; White, Jacob A. $k$-parabolic subspace arrangements. Trans. Amer. Math. Soc. 363 (2011), no. 11, 6063–6083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement